MAUDE Adverse Event Report: Respironics, Inc. Trilogy100 Ventilator, U.S.A.; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy100 Ventilator, U.S.A.; Ventilator, Continuous, Facility Use
Model Number 1054260
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 100 was returned to a third-party service center for evaluation.There was no harm or injury reported.There was no evidence that the device was in patient use.During the evaluation the device was noted to have no power.There was no documentation of any components replaced to address this issue.Additionally, there were no visible foam particles noted.No repairs were performed.The device was scrapped.
 
Additional Manufacturer Narrative
The reported failure of 'no power' is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device exceeds expected life, dhr is not required.

Brand Name
Trilogy100 Ventilator, U.S.A.
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50900865
Report Number2518422-2026-046491
Device Sequence Number5829205
Product Code CBK
UDI-Device Identifier00606959026322
UDI-Public(01)00606959026322
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054260
Device Catalogue Number1054260
Device Lot Number100501
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown